# SDR MWEA99386

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142379
- Condition: Damaged
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED FROM STATION 935 TO 970 AND BETWEEN L22L TO L24L.  MTC FABRICATED AND INSTALLED TEMPORARY EXTERNAL DOUBLER REPAIR.
